|
Volumn 68, Issue 4 B, 2003, Pages
|
Thermal entanglement in the two-qubit Heisenberg XY model under a nonuniform external magnetic field
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
GRAPH THEORY;
HAMILTONIANS;
MAGNETIC FIELDS;
MATHEMATICAL MODELS;
MATHEMATICAL OPERATORS;
PROBABILITY;
TEMPERATURE;
NONUNIFORM MAGNETIC FIELD;
THERMAL ENTANGLEMENT;
TWO-QUBIT HEISENBERG MODEL;
QUANTUM THEORY;
|
EID: 4143109118
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (165)
|
References (16)
|